Open Access
2013 A New Iterative Method for Equilibrium Problems and Fixed Point Problems
Abdul Latif, Mohammad Eslamian
Abstr. Appl. Anal. 2013(SI39): 1-9 (2013). DOI: 10.1155/2013/178053


Introducing a new iterative method, we study the existence of a common element of the set of solutions of equilibrium problems for a family of monotone, Lipschitz-type continuous mappings and the sets of fixed points of two nonexpansive semigroups in a real Hilbert space. We establish strong convergence theorems of the new iterative method for the solution of the variational inequality problem which is the optimality condition for the minimization problem. Our results improve and generalize the corresponding recent results of Anh (2012), Cianciaruso et al. (2010), and many others.


Download Citation

Abdul Latif. Mohammad Eslamian. "A New Iterative Method for Equilibrium Problems and Fixed Point Problems." Abstr. Appl. Anal. 2013 (SI39) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1364.47031
MathSciNet: MR3147862
Digital Object Identifier: 10.1155/2013/178053

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI39 • 2013
Back to Top